MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE

INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE
Model Number 470027-64
Medical Device Problem Codes Image Orientation Incorrect (1305); Output Problem (3005)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse attempted to use the endoscope camera but was unable to reproduce the problem.Upon review of the system logs, a possible error was identified.All relevant testing was performed and all 4 universal surgical manipulators (usm) passed.The fse inspected the base of the endoscope camera and found that there was significant resistance and a slight friction noise during rotation.Based on review of the relevant information and the on-site evaluation, the fse determined that the endoscope camera had malfunctioned.The system was tested and verified as ready for use.Isi has received the 30 degree endoscope camera to perform failure analysis.However, as of the date of this report, the evaluation has not been completed.
 
Event or Problem Description
It was reported that during a da vinci-assisted procedure, an error occurred, resulting in the reversal of the endoscope camera image.This incident led to a laceration of an unspecified blood vessel.The issue was resolved, though specific details of the resolution were not provided, and the endoscope camera was replaced with a backup.The procedure was completed robotically without further complications.Additional information has been requested; however, no response has been received.
 
Additional Manufacturer Narrative
Updated sections: g3, g6, h2, h3, h6, h11.Device evaluation: intuitive surgical, inc.(isi) has received the 30 degree endoscope camera to perform failure analysis.The endoscope's shaft circularity was tested using a go-no-go gauge and failed.The gauge failed to slide smoothly down scope's shaft due to damage found at tip or shaft.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25070770
Report Number2955842-2026-23385
Device Sequence Number21504276
Product Code NAY
UDI-Device Identifier00886874112212
UDI-Public(01)00886874112212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number470027-64
Device Catalogue Number470027
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown